| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between (b)(6) 2019 and (b)(6) 2019.(b)(4).Attempts have been made to obtain additional information; however, to date a response has not been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zkb00 10.5 diopter intraocular lens (iol) was implanted in the patient's operative eye on (b)(6) 2019.It was later explanted on (b)(6) 2019 due to unexpected post-op refraction.A replacement lens was a non-johnson and johnson lens.There is no incision enlargement or suture used.Reportedly, patient is doing fine post-surgery.No other information was provided.
Additional Manufacturer Narrative
Based on receiving new information, the following fields have been updated accordingly.Initial reporter name and address: (b)(6).Health professional: yes.Initial reporter occupation: physician.Device available for evaluation: yes.Returned to manufacturer on: 7/30/2019.Device returned to manufacturer: yes.Device evaluation: the product was received in a little jar.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.